Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

35 yrs old, has 2 kids, PCOS, didn't menstruate since 3 months. On susten, hair growth on chin. Why ?

I am 35 yrs old blessed with 2 kids. I got my tubes tied.I have got PCOS and didn t menstruate for the past 3 months.So my doc put me on susten 300 mg for 5 days. Its been 2 days still I haven t got my periods.My doc said I can wait 1 more week.I do have lots of coarse hair growth in my chin .How can I get over this.Is there any hormone that can help to reduce my hair growth.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Polycystic ovarian disease is a disorder in which there is hormonal imbalance.
There are two hormones secreted by the pituitary gland of females.
These two hormones are Lutenizing hormone (LH) and Follicular stimulating Hormone (FSH).
In PCOD the ratio of LH to FSH increases.
Increase in LH secretion leads to increased production of testosterone (male hormone) in females and hence effects of male hormone.
This is the reason for the growth of coarese hair on your chin.
The treatment for PCOD will reduce the growth of these hair.
You should consult your gynaecologist for this problem.
The drug used most often for this problem is metformin.

PCOd could be the cause of menstrual disturbances.
Susten consists of progetserone hormone and it helps to regularize menstrual cycles in some cases.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor